Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online
Ask a Urologist   »  

What causes burning sensation on the penis?

User rating for this question
Very Good
Answered by

Internal Medicine Specialist
Practicing since : 2009
Answered : 2751 Questions
I had protected sex a week ago. My partner changed the condom to Durex Extra Safe. After the intercourse, I instantly felt a burning sensation on the penis. The problem is that it is still on going for one week. I had a urine test four days ago and it is negative. The doctor said I have nothing to worry about. But I am extremely worried since it is my first intercourse with that person. Is it possible for someone to feel an STD immediately after intercourse?? Or does it mean I'm allergic to that condom.
Posted Thu, 6 Feb 2014 in Urinary and Bladder Problems
Answered by Dr. Anshul Varshney 20 minutes later
Brief Answer: Seems to be an allergic reaction to the brand. Detailed Answer: Dear Friend. Hi , I am Dr Anshul Varshney , I have read your query in detail , I understand your concern. It is likely that you got a kind of allergic reaction to that particular brand. Many times , these condoms also have some permitted lubricants over them , that can also cause such allergic reactions especially itching and burning sensation. Now about STD's , see STD infections do not manifest this way immediately after intercourse. And if you partner has used a condom , chances are very minimal that you will contract a STD from him through intercourse. Urine infection is very unlikely since your urine test has no pus cells and also you have not mentioned any fever. Wait for a few days , this should get well by it self. And in future avoid using that particular brand. This is my personal opinion based on details available here. If you still have any query you may please ask me. Stay Healthy. Dr Anshul Varshney , MD
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Urologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor